# SDR CALA0000434

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT FS 560 - 579, LBL 55.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-01, FIGURE 4.  A FILLER AND DOUBLER REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-3, AND 51-30-02.
